# SDR UPS97223658

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD EMERGENCY EXIT LIGHT FAILED TO TEST.  REMOVED AND REPLACED FWD EXIT EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.
